# SDR ERAA064365

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 2604067
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 9,807 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP REMOVED DUE TO ASB-BO105-10-114.  STRAP HAS BROKEN WIRE.  TOTAL FLIGHTS 37,882.
